# SDR CALA2014021000170

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 39,686 hours, 12,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BULB OUT AFT OF 21DEF.  RELAMPED EXIT SIGN AFT AT 21DEF & PERFORMED OPERATIONS CHECKED NORMAL IAW B757 AMM 33-51-10.
